# SDR DHL2005782004

- Difficulty date: November 17, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RED DOOR LIGHT AND LEFT/RIGHT RED DOOR LIGHTS   REMAINED ILLUMINATED (AND L GEAR /R GEAR AMBER LIGHTS ILLUMINATED ON S/O PANEL) TAIL SKID AMBER LIGHT ILLUMINATED BUT WENT OUT AFTER A MINUTE COMPLETED ABNORMAL PROCEDURE, LIGHTS SAME AS ABOVE.  PERFORMED GEAR SWING TEST IAW B727 M/M 32-32-0, NO DEFECTS NOTED, OPS CHECKS SERVICEABLE.
